# SDR QXEA2024062500163

- Difficulty date: June 25, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N622QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000651
- Aircraft time: 18,829 hours, 12,214 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING DUST-LIKE ODOR IN FLIGHTDECK & NLG WELL. REMOVED FROM SERVICE. PERFORMED GVI OF FWD AVIONICS BAY, NLG WELL AREA AND FLIGHT DECK. NO DEFECTS NOTED. PERFORMED ENGINES RUN WITH VARIOUS PACK 1/2 CONFIGURATIONS. NO ODORS, DEFECTS NOTED. PERFORMED GVI OF #1 ENG DUE TO PREVIOUS MAINT, NO DEFECTS NOTED. PERFORMED FIM 21-20-00-810-801-A, NO DEFECTS NOTED. AIRCRAFT IS OKAY FOR CONTINUED SERVICE. AIRCRAFT RETURNED TO SERVICE.
